Muscular Dystrophy News Forums Forums Diagnosis​ ​Info​ ​and​ ​General​ ​Questions Medications and the Side Effects of Using Them Long Term

  • Medications and the Side Effects of Using Them Long Term

    Posted by Leah Leilani on June 30, 2022 at 5:00 pm

    I have been taking medication for my heart for nearly 14 years now and my heart is now healthier than ever. 

    For a few years now, my doctor has tried to get me to lower my dose for fear of the long term side effects of staying on this particular medication. I have been apprehensive to do so but with the current state of my heart I decided to give it a try. I am not positive that my heart will be able to sustain its well-being on a lower dose and fully expect complications. 

    My doctor is closely monitoring me during this process and I have his personal cell phone number in case of an emergency or if I have any questions. 

    Have you experienced any health complications from being on any medication long-term? Were you successfully taken off a life-altering medication with your doctors’ help?

    Leah Leilani replied 1 year, 11 months ago 0 Member · 0 Replies
  • 0 Replies

Sorry, there were no replies found.

Log in to reply.